# SDR AALA202508012249

- Difficulty date: March 28, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N775XF
- Make and model: Airbus A319-112
- Aircraft serial: 2198
- Aircraft time: 63,269 hours, 32,406 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D5311212320610
- Condition: Not Reported
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: TEMPORARY REPAIR LOC BTW FR12 TO FR16 RH SIDE ON UPPER FUSELAGE.MEASURED EXISTING CUT OUT L=6.100IN AND W=5.500IN. MAINTENANCE PERFORMED TIME LIMITED REPAIR LOCATED ON FUSELAGE RH SIDE FR 12-16 FWD SKIN PANEL/ DOOR SURROUND PANEL FR 16-20/ FR 16 R REPAIR. IAW EA 362898 PART D STEP 2: INSPECTION OF PARTS FWD SKIN PANEL. AND PART E: INSTALLATION OF PARTS.
